<  Back to the Polytechnique Montréal portal

Decomposition and interval arithmetic applied to global minimization of polynomial and rational functions

Pierre Hansen, Brigitte Jaumard and Jingang Xiong

Article (1993)

An external link is available for this item
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55318/
Journal Title: Journal of Global Optimization (vol. 3, no. 4)
Publisher: Springer Science+Business Media
DOI: 10.1007/bf01096413
Official URL: https://doi.org/10.1007/bf01096413
Date Deposited: 03 Oct 2023 10:25
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Hansen, P., Jaumard, B., & Xiong, J. (1993). Decomposition and interval arithmetic applied to global minimization of polynomial and rational functions. Journal of Global Optimization, 3(4), 421-437. https://doi.org/10.1007/bf01096413

Statistics

Dimensions

Repository Staff Only

View Item View Item